Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Feeling depressed and have suicidal feelings. Consulted psychiatrist, on S Celepra 10. Have polycyst kidney disease. Would this anti depressant affect on kidney?

I am 30 year old , male. I am having problem related to repeatative thinking , anxity. I feel aways depressed , I feel I dont have goal in my life. Sometime I get suicide feelings too.
I keep on thinking , criticizing myself for smallest mistakes. I get angry for small things on my loved ones . I also feel I am getting into very apathetic person. I dont feel like caring someone . I dont react to sensitive things . I will be in my own world thinking selfish things. I am already disturbing my career and my relations.
I consulted psychiatrist and she has suggested prescription of S Celepra 10.
I have heard this anti depressants have side effects. I have polycyst kidney disease. I dont want to affect my kidny with these tablets.
Is it good to take this tablet ? please guide me.
Asked On : Mon, 15 Apr 2013
Answers:  3 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
thanks for using helath care magic.
I have gone through your available history.
S celepra contains escitalopram which is safe in Polycystic renal disease.
You can continue taking this tablet as prescribed by psychiatrist.
You can also do stress management and self relaxation techniques like yoga, meditation etc.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Psychiatrist Dr. Ashish Mittal's  Response
welcome to Healthcare Magic.

I can understand your apprehension related to treatment side effects. From your history it appear that you have some form of anxiety disorder. Combined treatment in form of medicines (like SSRIs) and cognitive behavior therapy is best for such problem.

S Celepra contain escitalopram and used in anxiety disorder. Uncommon side effects in clinical populations are: anxiety for few days, nausea, vomiting, headache, dizziness, sexual dysfunction and decrease sleep.

Most of the side effects are short lasting and improved in few days. It do not associated with polycystic ovarian disease. So, you can go ahead with your psychiatrist advise.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Tue, 16 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Internal Medicine Specialist Dr. Andy Fine's  Response
you need meds and they will not affect kidneys
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor